MathSciNet Relay Station
MathSciNet bibliographic data
MR422278 (54 #10269) 14F15 (14C20)
Roberts, Leslie G. $SK\sb{1}$ of $n$ lines in the plane. Trans. Amer. Math. Soc. 222 (1976), 353–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement